MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 672055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that nutrition leaked at the location of the purple connector.The issue occurred during priming.Patient was not involved.
 
Additional Manufacturer Narrative
Additional information h2, h3, h4, h6 investigation conclusion the customer reported that nutrition leaked at the location of the purple connector (video attached).The issue occurred during priming.The patient was not involved; therefore, no patient injury, medical intervention, or adverse reaction was associated with this event.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.The reported product was not returned for evaluation as it was discarded by the customer; however, a video clip was provided.Examination of the video clip confirmed the reported product failure as a leak was identified at the cross-spike connection.A formal investigation has been initiated to determine the root cause of the confirmed product failure.This complaint will be used for tracking and trending purposes.¿.

Brand Name
KANG EPUMP 500ML PUMP SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key11988023
Report Number1282497-2021-10268
Device Sequence Number11619448
Product Code LZH
UDI-Device Identifier10884521028142
UDI-Public10884521028142
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number672055
Device Catalogue Number672055
Device Lot Number200410125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown